# SDR IPXA2016022399819

- Difficulty date: February 6, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7503509
- Condition: Corroded
- Location: Bs 1199-1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 19R CORRODED AT BS 1217.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON BETWEEN BS 1199 -1219 IAW DWG AEA7503 SRM 51-33-01, 51-21-01, 53-00-00 FIG 205.
